# SDR SIMA20180125008

- Difficulty date: January 25, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 28,044 hours, 26,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP EXTRUSIONS NR 1-6 AND 8 ARE DAMAGED. REMOVED AND REPLACED EMERGENCY LIGHT STRIP EXTRUSIONS 1-6 AND 8 IAW AMM 33-50-12N.
